# SDR 2005FA0000732

- Difficulty date: May 3, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N669B
- Make and model: Cessna 550
- Aircraft serial: 5501060
- Aircraft time: 890 hours, 850 cycles
- Engine: Pwa PW530A
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 651447411
- Condition: Chafed
- Part time: 890 hours, 850 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE STATIC LINE CHAFED THROUGH IN CO-PILOTS SIDEWALL IN COCKPIT.  REPLACED LINE WITH NEW BUT THE LOCATION IS VERY DIFFICULT TO PREVENT CONTINUED CHAFING.  RECCOMEND MFG LOOK AT THIS AREA AND POSSIBLE REROUTING.
